MathSciNet Relay Station
MathSciNet bibliographic data
MR2675882 14L15 (12G05)
Tsuno, Yuji Degeneration of the Kummer sequence in characteristic $p>0$. J. Théor. Nombres Bordeaux 22 (2010), no. 1, 219–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement